Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 3, Issue 3-4, Pages 293-318

The effect of the graph topology on the existence of multipeak solutions for nonlinear Schrödinger equations

1School of Mathematics and Statistics, University of Sydney, NSW 2006, Australia
2Department of Mathematics, University of British Columbia, Vancouver, Canada

Received 16 September 1998

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.